Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have abnormal heavy period. Had started Petogen injection. Advice?

hi there
i am 19 years old and i started the 3 month petogen injection. i got told its supposed to stop my period. i am due for my 2nd injection in may but i just got a heavy period and it doesnt feel normal. its very red and thick and i have cramps which i dont normally suffer from. really nervous please help

kind regards
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using HCM
Petogen is hormonal injection, one of the side effect is reduced bleeding during periods, few may get complete absence of bleeding in initial 6 to 12 months of usage. Few may get irregular heavy bleeding as side effect in intial months of usage. You need not have to worry.
Have a good health

Dr. Vidya
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor